# SDR SWAA2015091043709

- Difficulty date: September 5, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,501 hours, 55,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Part number: A15998
- Condition: Torn
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, CABIN ALT WARNING AT CRUISE FLT 250.  FOUND RT PACK PRESS BOOT TORN.  R & R RT AIR CONDITION PACK DUCT BOOT IAW AMM.
